|| C. Dafermos, Generalized characteristics and the structure of solutions of hyperbolic conservation laws, Ind. Univ. Math. J. 26 (1977), pp. 1097-1119|
 C. Dafermos, Solutions of the Riemann problem for a class of conservation laws by the viscosity method, Arch. Ration. Mech. Anal., 52 (1973), pp. 1-9.
 C. Dafermos and L. Hsiao, Hyperbolic systems of balance laws with inhomogeneity and dissipation, Indiana U. Math. Journal, 31, No. 4 (1982), pp. 471-491.
 G. Dal Maso, P. LeFloch and F. Murat, Definition and weak stability of nonconservative products, J. Math. Pure. Appl., 74 (1995), pp. 483-548.
 Ronald J. DiPerna, Measure-Valued Solutions to Conservation Laws, Arch. Ration. Mech. Anal., 88 , No. 3 (1985), pp. 223-270.
 J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm.Pure Appl. Math., 18 (1965), pp. 697-715.
 J. M. Hong, An extension of Glimm’s method to inhomogeneous strictly hyperbolic systems of conservation laws by ”weaker than weak” solutions of the Riemann problem, J. Diff. Equations, 222 (2006), pp. 515-549.
 J. M. Hong and B. Temple, A Bound on the Total Variation of the Conserved Quantities for Solutions of a General Resonant Nonlinear Balance Law, SIAM J. Appl. Math. 64, No 3 (2004), pp. 819-857
 J. M. Hong and P. G. LeFloch, A version of Glimm method based on generalized Riemann problem, Portugaliae Mathematica 64, Fasc. 2 (2007), pp. 199-236.
 E. Isaacson and B. Temple, Convergence of 2×2 by Godunov method for a general resonant nonlinear balance law, SIAM J. Appl. Math. 55 (1995), pp. 625-640.
 K. T. Joseph and P. G. LeFloch, Singular limits for the Riemann problem: general diffusion relaxation, and boundary condition, in ” new analytical approach to multidimensional balance laws”, O. Rozanova ed., Nova Press, 2004.
 S. Kruzkov, First order quasilinear equations with several space variables, Math. USSR Sbornik, 10 (1970), pp. 217-243.
 P. D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure Appl. Math., 10 (1957), pp. 537-566.
 P. G. LeFloch, Entropy weak solutions to nonlinear hyperbolic systems under nonconservative form, Comm. Partial Differential Equations, 13 (1988), pp. 669-727.
 T. P. Liu, The Riemann problem for general systems of conservation laws, J. Diff. Equations,18 (1975), pp. 218-234.
 T. P. Liu, Quaslinear hyperbolic systems, Comm. Math. Phys., 68 (1979), pp. 141-172.
 C. Mascia and C. Sinestrari, The perturbed Riemann problem for a balance law, Advances in Differential Equations, 2 (1997), pp. 779-810.
 O. A. Oleinik, Discontinuous solutions of nonlinear differential equations, Amer. Math. Soc. Transl. Ser. 2, 26 (1957), pp. 95-172.
 C. Sinestrari, The Riemann problem for an inhomogeneous conservation law without convexity,
Siam J. Math. Anal., 28, No. 1, (1997), pp. 109-135.
 C. Sinestrari, Asymptotic profile of solutions of conservation laws with source, Diff. and Integral Equations, 9, No. 3, (1996), pp. 499-525.
 M. Slemrod and A. Tzavaras, A limiting viscosity approach for the Riemann problem in isentropic gas dynamics, Ind. Univ. Math. J. 38 (1989), pp. 1047-1073.
 J. Smoller, Shock waves and reaction-dffusion equations, Springer, New York, 1983.
 A. Tzavaras, Waves interactions and variation estimates for self-similar zero viscosity limits in systems of conservation laws, Arch. Ration. Mech. Anal., 135 (1996), pp. 1-60.
 A. Volpert, The space BV and quasilinear equations, Maths. USSR Sbornik 2 (1967), pp.